Publication
Title
Extended scattering matrix approach for transient analysis of coupled dispersive Lossy transmission lines with arbitrary loads
Author
Language
English
Source (journal)
Electromagnetics. - Washington, D.C.
Publication
Washington, D.C. : 1993
ISSN
0272-6343
Volume/pages
13:1(1993), p. 51-66
ISI
A1993KJ12500004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 16.06.2017